Biblio Index

Export 3 results:
Author Title Type [ Year(Asc)]
Filters: Keyword is multivariate polynomials  [Clear All Filters]
Kroó, A.. (2021). Bernstein-Markov type inequalities and discretization of norms. Dolomites Research Notes on Approximation, 14(3), 66-73. presented at the 12/2021. doi:10.14658/pupj-drna-2021-3-8
PDF icon Kroó_MB_2021.pdf (258.38 KB)
Kroó, A.. (2017). Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation, 10(1), 15-22. presented at the 06/2017. doi:10.14658/pupj-drna-2017-1-3
PDF icon Kroo_2017_STI.pdf (230.49 KB)
Schaback, R. (2013). Direct discretizations with applications to meshless methods for PDEs. Dolomites Research Notes on Approximation, 6(Special_Issue), 37-50. presented at the 09/2013. doi:10.14658/pupj-drna-2013-Special_Issue-6
PDF icon Schaback-2013-DDA.pdf (310.49 KB)